On 3-Dimensional Riemannian ...-Spaces.

Oldrich Kowalski; Masami Sekizawa

Monatshefte für Mathematik (1987)

  • Volume: 103, page 303-320
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kowalski, Oldrich, and Sekizawa, Masami. "On 3-Dimensional Riemannian ...-Spaces.." Monatshefte für Mathematik 103 (1987): 303-320. <http://eudml.org/doc/178333>.

author = {Kowalski, Oldrich, Sekizawa, Masami},
journal = {Monatshefte für Mathematik},
keywords = {natural operators; Riemannian metrics; pseudo-Riemannian metrics; frame bundle},
pages = {303-320},
title = {On 3-Dimensional Riemannian ...-Spaces.},
url = {http://eudml.org/doc/178333},
volume = {103},
year = {1987},

AU - Kowalski, Oldrich
AU - Sekizawa, Masami
TI - On 3-Dimensional Riemannian ...-Spaces.
JO - Monatshefte für Mathematik
PY - 1987
VL - 103
SP - 303
EP - 320
KW - natural operators; Riemannian metrics; pseudo-Riemannian metrics; frame bundle
UR - http://eudml.org/doc/178333
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.